# SDR P5CA9701834

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Adjust
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, FOUND RIGHT INBOARD AFT TRAILING EDGE FLAP MISALIGNED (NOT STOWED PROPERLY).  REPAIRED RIGHT INBOARD TRAILING EDGE FLAP PER MA5750-02:01.  RIG AND OPERATIONAL CHECK PER M/M 27-51-39.
